# SDR DXTA2024081400171

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 5,600 hours, 3,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DOES NOT CLOSE NORMALLY USING THE LIFT BUTTON.  CHECK DOORS AND CABIN DOOR OPEN CAS MESSAGES REMAIN ON.  ALSO, YELLOW LIGHT ON DOOR HANDLE DOES NOT EXTINGUISH.  RAN RESET PROCEDURE TWICE FOLLOWING MX GUIDANCE WITH SAME RESULTS. ACCOMPLISHED MAIN ENTRY DOOR INSPECTION CHKS. RECONNECTED MAIN BATTERIES OPENED & POWERED ACFT, INSPECTED VOLTAGE OF ACFT POWER SUPPLY 25 VOLTS SHOWING CHARGED. CLOSED MAIN ENTRY DOOR WITH BATTERY ONLY, COULD NOT DUPLICATED DISCREPANCY. STARTED APU, SYSTEM CLOSED & OPENED MULTIPLE TIMES MAIN ENTRY DOOR, COULD NOT DUPLICATED DISCREPANCY ALL DOOR OPERATION & CAS MESSAGE EXTINGUISHED AFTER CLOSING MAIN ENTRY DOOR. & OPENING MAIN ENTRY DOOR AMBER CAUTION SHOWING WHEN DOOR IS OPENED. CREW ON SITE REVIEWED MAIN ENTRY DOOR OPERATION AND SATISFIED. CONTACTED MCC AND ELECT TO RELEASE THE AIRCRAFT TO NORMAL OPERATION. WORK DONE IAW MM 52-10-00
